Have UTI. Prescribed macrobid. Why do I have rashes that itch around anus?
hi, im a 28 yo gay male. i am in a committed relationship. 3 days ago i went to the doctor and she told me i have a uti( urethra , not bladder infection ) and prescribed macrobid 100 twicw a day for 5 days. 2 days in i started to get a painful/itchy rash around my anus... could this be a yeast in fection from the antibiotics? help!
Thanks for query.
your doctor had diagnosed UTI & prescribed medicine for it.
Your painful itchy rash around anus may be a fix reaction of antibiotics you have taken.
So consult your doctor.
thanks.Have a nice day.
Answered: Wed, 27 Jun 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]